# SDR AU510001434

- Difficulty date: September 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC8315
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3417 · Air Data Computer
- Part: Sensor
- Part number: 4040831901
- Condition: Out Of Limits
- Location: Dadc
- Component: Dadc, Honeywell
- Component part number: AZ810
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DIGITAL AIR DATA COMPUTER (DADC) PS AND PT SENSORS OUT OF TOLERANCE.(AD/SB DESC: AD/RAD/43 AMDT 5, PART 1 ) (OTHER CAUSE: CALIBRATION SHIFT ) (CASA# 510001434)
